Differential and Integral Equations

A remark on the equality ${\rm det}\, Df={\rm Det}\, Df$

Luigi Greco

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1089-1100.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021914

Mathematical Reviews number (MathSciNet)
MR1230483

Zentralblatt MATH identifier
0784.49013

Subjects
Primary: 49Q20: Variational problems in a geometric measure-theoretic setting
Secondary: 73C50

Citation

Greco, Luigi. A remark on the equality ${\rm det}\, Df={\rm Det}\, Df$. Differential Integral Equations 6 (1993), no. 5, 1089--1100. https://projecteuclid.org/euclid.die/1370021914


Export citation